# SDR UALA2011012700450

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,888 hours, 21,460 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN RT ENGINE BLEED DID NOT CLOSE AND APU VALVE DID NOT OPEN. REPLACED K10201. DRY MOTORED ENGINE. CHECKED OK.
